Zachary Y. Munro's Webpage

email: zachary.munro (you-know-what) mail.mcgill.ca

I am a postdoc studying mathematics at Technion. I like cube complexes, small-cancellation theory, and combinatorial nonpositive curvature. 

Research works

A Note on Abelian Cubulated Groups, accepted to Bull. London Math. Soc.

Random Group Actions on CAT(0) Square Complexes, accepted to Math. Zeitschrift

Weak Modularity and ~A_n Buildings, accepted to Mich. Math. J.

2-dimensional Coxeter groups are biautomatic, joint with Damian Osajda and Piotr Przytycki, Proc. of the Royal Soc. of Edinburgh Section A: Mathematics (2021), no. 2, 382–401.

A differential Harnack inequality for the Newell-Whitehead-Segel equation, joint with Derek Booth, Jack Burkart, Xiaodong Cao, Max Hallgren, Jason Snyder, and Tom Stone, Anal. Theory Appl. 35 (2019), no. 2, 192–204.